# SDR QMLA2009101709033

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B2
- Aircraft serial: 7042
- Aircraft time: 9,145 hours, 31,655 cycles
- Engine: Lyc LTS101750B1
- Engine time: 7,069 hours, 13,869 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 1D546P
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE CHIP LIGHT CAME ON AND COULD NOT BE EXTINGUISHED WITH 3 ZAPS FROM ZAPPER.  PILOT PERFORMED SINGLE ENGINE SHUTDOWN, AT SHUT DOWN LIGHT WENT OUT.  NO PARTICALS FOUND ON EITHER CHIP PLUG.
